Skip to Content
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid - 20 Liquid Filled Capsules - Back to College

Price:

47.91 CA$


HawaiiPharm Red Clover (Trifolium Pratense) Liquid Extract 4 fl.oz
HawaiiPharm Red Clover (Trifolium Pratense) Liquid Extract 4 fl.oz
136.83 CA$
136.83 CA$
NOWWISH Heating Pad for Period Cramps Pain Relief, Portable Electric Cordless Menstrual Heating Pad Rechargeable with 6 Heat Levels and 6 Massage Modes, Christmas Gifts for Women Teen Girls, Blue
NOWWISH Heating Pad for Period Cramps Pain Relief, Portable Electric Cordless Menstrual Heating Pad Rechargeable with 6 Heat Levels and 6 Massage Modes, Christmas Gifts for Women Teen Girls, Blue
165.20 CA$
165.20 CA$

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid - 20 Liquid Filled Capsules - Back to College

https://nutricity.ca/web/image/product.template/115139/image_1920?unique=bcabe4e
(0 review)
13 sold in last 24 hours
  • One bottle of 20 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid
  • Ibuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Ibuprofen PM sleep aid and pain medication helps you fall asleep and stay asleep
  • PM pain reliever that rushes liquid relief right where it hurts
  • Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take two of these Advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains
  • HSA and FSA eligible product

47.91 CA$ 47.91 CAD 47.91 CA$ Tax Included

Not Available For Sale

(47.91 CA$ / Units)
9 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Ibuprofen
Ingredients Purified Water, Gelatin, Medium Chain Triglycerides, Polyethylene Glycol, Potassium Hydroxide, Fd&c Blue No. 1, Pharmaceutical Ink, Sorbitol Sorbitan Solution., (in Each Capsule) Active Ingredients: Diphenhydramine Hydrochloride (25 Mg), Nighttime Slee-Aid, Ibuprofen (nsaid) (200 Mg), D&c Red No. 33
Expiry Date Oct 2027
Product Benefits Soothing
Item Dimensions L X W X H 1.75 X 2.75 X 2 Inches
Specific Uses For Product Arthritis
Product Type Medication
Item Weight 1.4 Ounces
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains the ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medicine. This pain medicine for adults also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers are convenient diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM nighttime pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night' sleep. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way.

Important information

Ingredients

(In Each Capsule) Active Ingredients: Diphenhydramine Hydrochloride (25 mg), Nighttime Slee-Aid; *Solubilized Ibuprofen Equal to Ibuprofen (NSAID) (200 mg), Pain Reliever. (In Each Capsule) Inactive Ingredients: D&C Red No. 33 , FD&C Blue No. 1, Gelatin, Medium Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.75 x 2.75 x 2 inches; 1.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products